American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11R37) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 48 of 48 found      Go to page: 1 2

[31] Gerald J. Janusz. Subrings of fields. Graduate Studies in Mathematics 7 (1995) 1-81.
Book volume table of contents
View Article: PDF

[32] Gerald J. Janusz. Complete fields. Graduate Studies in Mathematics 7 (1995) 83-119.
Book volume table of contents
View Article: PDF

[33] Gerald J. Janusz. Algebraic Number Fields. Graduate Studies in Mathematics 7 (1995) MR MR1362545.
Book volume table of contents   

[34] Gerald J. Janusz. Class field theory. Graduate Studies in Mathematics 7 (1995) 169-232.
Book volume table of contents   
View Article: PDF

[35] Gerald J. Janusz. Analytic methods and Ray classes. Graduate Studies in Mathematics 7 (1995) 135-167.
Book volume table of contents   
View Article: PDF

[36] Gerald J. Janusz. Quadratic fields. Graduate Studies in Mathematics 7 (1995) 233-259.
Book volume table of contents   
View Article: PDF

[37] Kuniaki Horie. On the exponents of ideal class groups of cyclotomic fields . Proc. Amer. Math. Soc. 119 (1993) 1049-1052. MR 1169030.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Mitsuko Horie. The Hasse norm principle for elementary abelian extensions . Proc. Amer. Math. Soc. 118 (1993) 47-56. MR 1139477.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] A. O. L. Atkin and F. Morain. Elliptic curves and primality proving . Math. Comp. 61 (1993) 29-68. MR 1199989.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Harvey Cohn and Jesse Deutsch. Some singular moduli for ${\bf Q}(\sqrt 3)$ . Math. Comp. 59 (1992) 231-247. MR 1134721.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Hans Opolka. Norm exponents and representation groups . Proc. Amer. Math. Soc. 111 (1991) 595-597. MR 1047006.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Peter Stevenhagen. Unramified class field theory for orders . Trans. Amer. Math. Soc. 311 (1989) 483-500. MR 978366.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Ted Chinburg. The analytic theory of multiplicative Galois structure. Memoirs of the AMS 77 (1989) MR 973358.
Book volume table of contents

[44] David B. Leep and Adrian R. Wadsworth. The transfer ideal of quadratic forms and a Hasse norm theorem mod squares . Trans. Amer. Math. Soc. 315 (1989) 415-432. MR 986030.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Johannes Buchmann and Jonathan W. Sands. Leopoldt's conjecture in parameterized families . Proc. Amer. Math. Soc. 104 (1988) 43-48. MR 958040.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Hans Opolka. The norm exponent in Galois extensions of number fields . Proc. Amer. Math. Soc. 99 (1987) 41-43. MR 866426.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Teruo Takeuchi. Genus group of finite Galois extensions . Proc. Amer. Math. Soc. 98 (1986) 211-214. MR 854020.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] H. M. Edgar, R. A. Mollin and B. L. Peterson. Class groups, totally positive units, and squares . Proc. Amer. Math. Soc. 98 (1986) 33-37. MR 848870.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 48 of 48 found      Go to page: 1 2